# SDR COMA0060698

- Difficulty date: August 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10395
- Aircraft time: 10,395 hours, 9,807 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 305
- Condition: Malfunctioned
- Location: Lt Aoa
- Part time: 10,395 hours, 9,807 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STALL FAIL AND CONFIG WARNING DURING TAKEOFF.  REPLACED THE AOA TRANSDUCER.
